# SDR DALA201906213712

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION CHANNEL SUPPORT ZEE BTW STA 440 TO STA 460 AND STR 26L AT FWD CARGO COMPARTMENT. PERFORMED REPAIR ON SUPPORT ZEE BTW BS400 TO BS840+10 AND STR 26L ASPER SRM B737-800 53-00-53 REPAIR 5.
